HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On a lower bound for the extinction time of surfaces moved by mean curvature

Files in This Item:
pre185.pdf609.65 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83329

Title: On a lower bound for the extinction time of surfaces moved by mean curvature
Authors: Giga, Y. Browse this author
Yamauchi, K. Browse this author
Issue Date: Mar-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 185
Start Page: 1
End Page: 16
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68931
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University